MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/RT/111MM-LONG; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/RT/111MM-LONG; PLATE, FIXATION, BONE
Model Number 02.117.604
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: part: 02.117.604, lot: 9031164, manufacturing site: (b)(4), release to warehouse date: 23.June 2014.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a hardware removal due to infection.The procedure was successfully completed with no surgical delay.The patient status is unknown.This is report 3 of 6 for (b)(4).This (b)(4) captures the infection postoperatively while this (b)(4) captures the screws that broke during removal intraoperatively.

Brand Name
2.7MM/3.5MM VA-LCP EXT MEDL DSTL HUM PL 4H/RT/111MM-LONG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10984425
Report Number2939274-2020-05534
Device Sequence Number14526804
Product Code HRS
UDI-Device Identifier10886982037008
UDI-Public(01)10886982037008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.117.604
Device Catalogue Number02.117.604
Device Lot Number9031164
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date12/10/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM LCP HOOK PLATE 3 HOLE; UNK - SCREWS: CORTEX; UNK - SCREWS: LOCKING; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR